MAUDE Adverse Event Report: CAREFUSION SMARTSITE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 30262E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.Although requested, patient demographics was not provided.
 
Event or Problem Description
It was reported that the extension tubing was leaking at the connection.Although requested, additional information was not provided.
 
Event or Problem Description
It was reported that the extension tubing was leaking at the connection.Although requested, there has been no impact to patient response or additional event information made available to date.
 
Additional Manufacturer Narrative
The customer¿s report that the extension tubing was leaking at the connection was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection observed a lateral crack in the female luer wall near the inlet port proximal to the check valve.No signs of over torque or other issues were observed.Functional testing was performed; the set leaked from the cracked female luer.No other leaks were observed throughout the set.The root cause of the crack was a result of internal stresses created during the manufacturing process.

Brand Name
SMARTSITE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9608477
Report Number9616066-2020-00204
Device Sequence Number2677919
Product Code FPA
UDI-Device Identifier07613203011471
UDI-Public7613203011471
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30262E
Device Catalogue Number30262E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1